Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cause of lipstick allergy that has caught up recently ?

Hi, I m using shades like lipsticks , gloss, lips balm for more than 5 yrs,....but for past one year, m getting allergie to those products...I seriouly don t know the reason which is making my lips itch & irritate...now-a-days whenever m using lip shades, it will automatically cause my lips & lipline - dry , itch and irritates....so stop to use lipshades and switch on to use lip balm, since lips became very dry if m not applying any mositure on it ..[ Using products are Lakme & Lotus ]...Previously i don t have this kind of problem...Only recently it is causing....Can anyone assist me the cause of my problem... Thanks.
Mon, 23 Jan 2012
Report Abuse
Question is related to
Medical Topics
  User's Response
's  Response
hi,
welcome to the health care magic forum,the complaints which you mentioned is called as contact dermatitis or chemical irritant dermatitis,it has an allergic component,since you are getting this for the past 1 year it signifies that your immunity which prevents from getting this kind of allergies is getting down to lower levels ,i suspect you are under some kind of tremendous stress either financial or mental which is causing this type of hypersensitivity in you ,this is absolutely curable with special homeopathic medicines....

get well soon !
you can contact me on dr.sayedirfan@gmail.com
Dermatologist Dr. Gaurang Krishna's  Response
Hello,
Contact dermatitis has nothing to do with stress or low immunity.
Infact your immune system is hyperreactive towards coloring chemicals, perhaps PPD.
Get yourself patch tested to confirm the allergy. then we will move towards treatment
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter recently discovered Doritos. She is 3 and a half. The first time she had some she was fine. The next time came down with diarrhea. At first I thought nothing of it, but the next time she had them she had vomiting. Could this be caused by the Doritos? Or is it just a coincidence?

doctor1 MD

As I ve gotten more mature, I say I ve developed allergies. I can t eat or smell any type fish, can t drink milk, and can no longer eat nuts. I ve asked my doctor, he states I should be able to eat the same foods, because you don t develop allergies. What would cause this to happen now?

doctor1 MD

I take Thyronorm 100 mcg.recently i started having skin allergy and even a mosquito bite results in a small eruption which starts to itch.it is mainly on and undr the breasts on arm pits and arms and thighs.and a little on fingers.height 5 ft 6 inchsand wieght 68 kgs female 53 yrs old.

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...